# SDR SWAA113557

- Difficulty date: May 12, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N333SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23697
- Aircraft time: 74,890 hours, 66,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK FOUND, FWD ENTRY LOWER EMERGENCY LIGHT BROKEN.  REMOVED AND REPLACED LIGHT PER MM.
